7 Jul 2013
Hello and welcome to DC, Mrs. Little - Flexeril sure does help with muscle spasms. I cannot say for sure about anxiety though. This medication isn't meant for long-term either. I can see that being on this med for muscle spasms can also have a side benefit. Lots of medications have other benefits than the ones they were prescribed for.
Can you talk more about how you are feeling or how we can help you???
8 Jul 2013
Hi Mrs. Little4,
I'm so sorry about the panic attacks you are suffering, they are hellish indeed.
But Flexeril could harm your baby, as Mary indicated, so no Flexeril, OK?
Do tell your doctor about your panic attacks, there is probably something that you can be prescribed that won't hurt your baby. Do you know why you are having panic attacks? This is an anonymous website, you can tell us anything that you wish, we don't know who you are nor do we care. We are just here to help.
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Generalized Anxiety Disorder - I have some unusual questions about gad and social anxiety disorder.?
... They are along the lines of wanting opinions regarding whether certain actions of an individual in a stressful situation can be chalked up to an ...
1 answer • 14 May 2010
Last year a doc diagnosed me with bi-polar disorder because I was having trouble sleeping and became irritable and jumpy. All symptoms related to the ...
3 answers • 5 Oct 2011
Generalized Anxiety Disorder - 150 of Zoloft and anxiety is still awful!! Help!! Hi all, my name is?
... Kristi and I'm new to this page. After 14 years of anxiety medications and dealing with severe GAD, I am at my wits end!! I have awful ...
5 answers • 24 Dec 2012
I was just wondering if anyone has any advice regarding an effective medication for chronic anxiety. I have been diagnosed with Generalized Anxiety ...
10 answers • 12 Aug 2013